Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Got PICC line inserted in upper arm, hand clawed and pricking pain. Symptoms continued. Got it removed. How long nerve symptoms will remain?

I had a PICC line put in my upper arm 3 weeks ago. On insertion my hand clawed and the pain ran down my arm and pins and needles continued. They went ahead with the PICC but the symptoms kept going. I thougt it may have settled but actually got worse. I had the PICC removed and still have issues. How long can I expect to have nerve symptoms?
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The nerve symptoms that you are having are due to a minor nerve injury during the procedure. usually such symptoms subside on its own in 2-4 weeks but in case the symptoms are persistent or bothersome then systemic steroids will help in an early recovery.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor